Real Analysis Exchange

On the Points of One-Sided Cliquishness

D. K. Ganguly and Piyali Mallick

Full-text: Open access


In this paper, an attempt has been made to characterize one-sided points of cliquishness of a function in terms of generalized one-sided oscillations and study the nature of one-sided points of cliquishness of the quasi-uniform limit function of a sequence of functions.

Article information

Real Anal. Exchange, Volume 32, Number 2 (2006), 537-546.

First available in Project Euclid: 3 January 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}
Secondary: 54C08: Weak and generalized continuity

Quasicontinuity cliquishness one-sided quasicontinuity one-sided cliquishness quasi-uniform convergence and generalized one-sided oscillations


Ganguly, D. K.; Mallick, Piyali. On the Points of One-Sided Cliquishness. Real Anal. Exchange 32 (2006), no. 2, 537--546.

Export citation